Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 151, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 8:19 AM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 8:19 AM CDT (13:19 UTC)
- Expired
- Apr 21, 2017, 8:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 8:22 AM CDT | HAIL 1 | 3 Se Norman, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 4:20 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -396 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
913 WUUS54 KOUN 211319 SVROUN OKC027-087-211345- /O.NEW.KOUN.SV.W.0151.170421T1319Z-170421T1345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Norman OK 819 AM CDT FRI APR 21 2017 The National Weather Service in Norman has issued a * Severe Thunderstorm Warning for... East central Cleveland County in central Oklahoma... Northern McClain County in central Oklahoma... * Until 845 AM CDT * At 818 AM CDT, a severe thunderstorm was located over southwestern Norman, or near Goldsby, moving east at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Norman, Newcastle, Noble, Slaughterville, Goldsby, Etowah, Lake Thunderbird and Little Axe. This includes Interstate 35 between mile markers 100 and 110. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3510 9749 3522 9751 3529 9714 3509 9714 TIME...MOT...LOC 1318Z 261DEG 34KT 3517 9744 HAIL...1.00IN WIND...<50MPH $$ BRB
2 follow-up statements
663
WWUS54 KOUN 211326
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
826 AM CDT FRI APR 21 2017
OKC087-211335-
/O.CAN.KOUN.SV.W.0151.000000T0000Z-170421T1345Z/
McClain OK-
826 AM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCCLAIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3513 9740 3514 9741 3524 9743 3529 9716
3529 9714 3513 9714
TIME...MOT...LOC 1325Z 261DEG 34KT 3518 9736
$$
OKC027-211345-
/O.CON.KOUN.SV.W.0151.000000T0000Z-170421T1345Z/
Cleveland OK-
826 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR EAST CENTRAL CLEVELAND COUNTY...
At 825 AM CDT, a severe thunderstorm was located over southern
Norman, or near Noble, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated. Spotters reported quarter size hail in
southeast Norman at 822 AM CDT.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Norman, Noble, Etowah, Lake Thunderbird and Little Axe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3513 9740 3514 9741 3524 9743 3529 9716
3529 9714 3513 9714
TIME...MOT...LOC 1325Z 261DEG 34KT 3518 9736
HAIL...1.00IN
WIND...<50MPH
$$
BRB263
WWUS54 KOUN 211336
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
836 AM CDT FRI APR 21 2017
OKC027-211346-
/O.EXP.KOUN.SV.W.0151.000000T0000Z-170421T1345Z/
Cleveland OK-
836 AM CDT FRI APR 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEVELAND COUNTY
WILL EXPIRE AT 845 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and heavy rainfall are still possible with this thunderstorm.
LAT...LON 3513 9740 3514 9741 3524 9743 3529 9716
3529 9714 3513 9714
TIME...MOT...LOC 1336Z 261DEG 34KT 3519 9726
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:27 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 21, 6:27 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Fri Apr 21 2017
.DISCUSSION...
&&
.AVIATION... /For the 12z TAFs/
Challenging forecast with regard to timing of convection and
ceilings. Expect numerous amendments throughout the day.
Warm/moist advection is resulting in elevated convection across
much of the area early this morning with the most widespread
convection affecting OKC/OUN/PNC/WWR/GAG and this should continue
through much of the morning. The 12z TAFs are fairly pessimistic
with ceilings and we may be able to refine periods of VFR once we
see how the convection evolves through the morning and early
afternoon.
&&
.PREV DISCUSSION... /issued 351 AM CDT Fri Apr 21 2017/
DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.
There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.
Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.
Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.
Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.
A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.
Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.
Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.
Sunday through Tuesday night, dry weather and a warming trend can
be expected.
Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 46 57 40 / 90 50 10 0
Hobart OK 74 45 61 40 / 80 20 0 0
Wichita Falls TX 82 48 64 41 / 40 40 10 0
Gage OK 60 41 59 37 / 90 30 0 0
Ponca City OK 59 44 55 39 / 90 70 10 0
Durant OK 81 50 62 41 / 40 80 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
023>031-038>040.
TX...None.
&&
10/17/12Hazardous weather outlook, Apr 21, 5:00 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 500 AM CDT Fri Apr 21 2017 OKZ004>048-050>052-TXZ083>090-221000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 500 AM CDT Fri Apr 21 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms today and this evening across parts of Oklahoma. Location... The Enhanced Risk area is south and east of a line from Waurika to Duncan to Purcell to Seminole. A Slight Risk area surrounds the Enhanced Risk area and is mainly north of the Red River. A Marginal Risk for severe thunderstorms exists for all of western north Texas. Timing... Now through 10 pm this evening. Impacts... Large hail up to golf balls is expected to be the main hazard. Damaging winds up to 70 mph are possible as well. A low risk for tornadoes exists this afternoon and evening southeast of I-44. Discussion... The weather situation remains uncertain today and this evening. Before 2 pm this afternoon, isolated to numerous showers and thunderstorms are expected across Oklahoma due to abundant nearby moisture and lift from a nearby disturbance. One or more clusters or lines of storms will likely form and move east or southeast. Some storms will be severe with large hail and heavy rainfall as the main hazards. A few reports of damaging winds may be possible as well. There may be a low potential for tornadoes with this activity between 10 am and 2 pm southeast of a developing warm front, southeast of a Frederick to Lawton to Holdenville line. Between 2 pm and 10 pm, additional isolated to numerous showers and thunderstorms may form, mainly southeast of I-44. Some discrete supercells may form across central and southern Oklahoma and western north Texas, south of an outflow boundary and east of a dryline. If discrete supercell storms form, very large hail would be the main hazard. Sufficient shear would support a low risk for tornadoes as well, mainly in enhanced risk area across southern Oklahoma. After 10 pm this evening, no severe thunderstorms are expected as cooler and more stable air moves into the area. A few weak thunderstorms may linger across parts of the area late tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across risk areas should prepare for severe weather operations today and this evening. .Heavy Rainfall... Thunderstorms may repeatedly develop over the same areas and lead to excessive rain totals today and this evening. The main area of concern will be locations near Oklahoma City, Kingfisher, and Enid, and points east through early this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Thunderstorm chances are expected to return next Wednesday night into Thursday, with severe storms possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS
In the hours before
Special weather statement, Apr 21, 7:21 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
721 AM CDT FRI APR 21 2017
OKZ019-025-211245-
Oklahoma OK-Logan OK-
721 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR Oklahoma and southeastern Logan
Counties Until 745 AM CDT...
AT 719 AM CDT, strong thunderstorms extended from 5 miles north of
Arcadia southward through Oklahoma City, moving east at 25 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3549 9714 3537 9723 3538 9757 3545 9767
3560 9768 3582 9746 3593 9714
TIME...MOT...LOC 1219Z 264DEG 23KT 3575 9734 3545 9745 3550 9767
BRBSpecial weather statement, Apr 21, 7:45 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 745 AM CDT FRI APR 21 2017 OKZ019-025-211315- Oklahoma OK-Logan OK- 745 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR north central Oklahoma and southeastern Logan Counties Until 815 AM CDT... AT 743 AM CDT, a strong thunderstorm was located over northwestern Edmond, moving northeast at 25 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe weather is not expected and no warnings are anticipated at this time. && LAT...LON 3562 9745 3571 9758 3596 9733 3579 9715 TIME...MOT...LOC 1243Z 228DEG 22KT 3569 9749 BRB
Special weather statement, Apr 21, 7:47 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
747 AM CDT FRI APR 21 2017
OKZ014>016-021-022-034-035-211315-
Kiowa OK-Roger Mills OK-Washita OK-Dewey OK-Beckham OK-Greer OK-
Custer OK-
747 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...southeastern
Roger Mills...Washita...southeastern Dewey...Beckham...northern Greer
and Custer Counties Until 815 AM CDT...
AT 744 AM CDT, strong thunderstorms were along a line extending from
3 miles southwest of Oakwood to 3 miles south of Sayre, moving east
at 50 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3540 9968 3569 9930 3596 9901 3597 9864
3546 9863 3504 9922 3499 9976 3529 10000
3533 10000
TIME...MOT...LOC 1244Z 277DEG 43KT 3590 9876 3526 9964
BRBSpecial weather statement, Apr 21, 7:51 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
751 AM CDT FRI APR 21 2017
OKZ025-027>029-211315-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
751 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR east central Grady...southern
Oklahoma...northwestern Cleveland and northwestern McClain Counties
Until 815 AM CDT...
AT 749 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 3 miles southwest of Bridge Creek, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3520 9741 3510 9784 3533 9770 3534 9767
3537 9767 3542 9764 3555 9721
TIME...MOT...LOC 1249Z 240DEG 36KT 3535 9764 3519 9776
BRBSpecial weather statement, Apr 21, 8:14 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
814 AM CDT FRI APR 21 2017
OKZ015>017-021>024-034-035-211345-
Kiowa OK-Washita OK-Canadian OK-Dewey OK-Caddo OK-Beckham OK-
Greer OK-Custer OK-Blaine OK-
814 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northern Kiowa...Washita...
western Canadian...southeastern Dewey...northern Caddo...east central
Beckham...northeastern Greer...eastern Custer and southern Blaine
Counties Until 845 AM CDT...
AT 813 AM CDT, strong thunderstorms were along a line extending from
3 miles north of Greenfield to 6 miles south of Hydro to 5 miles
north of Lone Wolf, moving east at 60 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3530 9960 3556 9899 3598 9864 3566 9807
3534 9813 3507 9858 3493 9926
TIME...MOT...LOC 1313Z 289DEG 51KT 3578 9836 3545 9858 3507 9923
BRBSpecial weather statement, Apr 21, 8:15 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 815 AM CDT FRI APR 21 2017 OKZ025-028-029-211345- Oklahoma OK-Cleveland OK-McClain OK- 815 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...Cleveland and west central McClain Counties Until 845 AM CDT... AT 813 AM CDT, strong thunderstorms were along a line extending from near Oklahoma City to near Goldsby, moving east at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Minor flooding in areas of poor drainage... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3507 9759 3539 9747 3552 9714 3511 9714 TIME...MOT...LOC 1313Z 251DEG 36KT 3536 9744 3515 9752 BRB
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 52 min |
| Apr 20, 10:10 PM CDT | Special Weather Statement | OUN | Greer | 50 min |
| Apr 20, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 20, 10:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 67 min |
| Apr 20, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 52 min |
| Apr 20, 11:28 PM CDT | Special Weather Statement | OUN | Custer | 47 min |
| Apr 20, 11:29 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Apr 20, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 44 min |
| Apr 20, 11:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Apr 21, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 21, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| Apr 21, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 34 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 43 min |
| Apr 21, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 17 min |
| Apr 21, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 33 min |
| Apr 21, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 39 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Apr 21, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 28 min |
| Apr 21, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 29 min |
| Apr 21, 1:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 21, 2:12 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Apr 21, 2:12 AM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Apr 21, 2:22 AM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Apr 21, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 21, 2:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 21, 3:13 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Apr 21, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Apr 21, 3:30 AM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Apr 21, 3:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 21, 3:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| Apr 21, 3:52 AM CDT | Special Weather Statement | OUN | Seminole | 8 min |
| Apr 21, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Apr 21, 4:23 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 21, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 24 min |
| Apr 21, 4:33 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 21, 4:38 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 37 min |
| Apr 21, 4:41 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Apr 21, 4:54 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 21, 5:03 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 21, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Apr 21, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| Apr 21, 5:12 AM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 21, 5:24 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 21, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Apr 21, 5:50 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 21, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Apr 21, 6:32 AM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 21, 6:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 21, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 15 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Apr 21, 7:21 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 21, 7:29 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 21, 7:45 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Apr 21, 7:47 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 28 min |
| Apr 21, 7:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Apr 21, 8:05 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 4 hr |
| Apr 21, 8:14 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 21, 8:15 AM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Apr 21, 8:35 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| Apr 21, 8:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 21, 8:42 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 3 hr |
| Apr 21, 8:42 AM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 21, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 21, 8:57 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 33 min |
| Apr 21, 9:04 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 59 min |
| Apr 21, 9:31 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Stephens | 44 min |
| Apr 21, 9:32 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Apr 21, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more | 63 min |
| Apr 21, 10:17 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 118 min |
| Apr 21, 10:43 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Apr 21, 11:05 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 40 min |
| Apr 21, 12:01 PM CDT | Areal Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Apr 21, 12:49 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Oklahoma | 116 min |
| Apr 21, 12:57 PM CDT | Flash Flood Warning | OUN | Payne | 3 hr |
| Apr 21, 1:43 PM CDT | Special Weather Statement | OUN | Payne | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.